# SDR ASAA2019102183042

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,202 hours, 12,378 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2905
- Condition: Inoperative
- Location: Lt Zone Temp
- Part time: 60,599 hours, 35,908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATED. LIGHT EXTINGUISHES W/ MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM AIR MODULATING VALVE REF B737-800 AMM 2161-21-000-801 & 21-61-21-400-801. LEAK & OPS CHECK GOOD. THIS CLEARS MEL 21-21G.
